[Anaphylactic reaction to latex during spinal anesthesia: a case report].
Аннотация
A 46-year-old man, with a history of atopic dermatitis and bronchial asthma, underwent surgery for an inguinal hernia. Forty-three minutes subsequent to spinal anesthesia, the patient complained suddenly of dyspnea with wheezing. Blood pressure decreased and skin eruption was observed on his chest. Postoperative laboratory tests revealed high IgE concentration, and a skin test confirmed an allergy to latex. The patient's allergic reaction was easily overlooked because of his history of bronchial asthma and the possibility that the hypotension was caused by the high spinal anesthesia. Latex allergy should be considered in any suspicious case presenting with these symptoms during surgery. After recovery, a skin test should be used to confirm the allergy to avoid repeated allergic episodes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.